3 doctors weighed in:

Would a dose of 10 mg elavil (amitriptyline) cause memory problems or brain fog ?

3 doctors weighed in
2 doctors agree

In brief: Possibly

Each person is unique with regard to clinical response and development of side effects to medications.
If you have developed "brain fog" after starting elavil, (amitriptyline) it is important to talk with your doctor about this. Often early side effects resolve after about 7-14 days, but if it is not tolerable in the meantime, you may need a change of medication.

In brief: Possibly

Each person is unique with regard to clinical response and development of side effects to medications.
If you have developed "brain fog" after starting elavil, (amitriptyline) it is important to talk with your doctor about this. Often early side effects resolve after about 7-14 days, but if it is not tolerable in the meantime, you may need a change of medication.
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
35 years in practice
9M people helped
Continue
100,000 doctors available